Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Tkachenko A. A., Shabrov S. A. About Solvability of Integro-Differential Equation with Extended Stieltjes Integral. Izv. Sarat. Univ. Math. Mech. Inform., 2007, vol. 7, iss. 2, pp. 36-39. DOI: 10.18500/1816-9791-2007-7-2-36-39

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
07.08.2007
Full text:
(downloads: 44)
Language: 
Russian
Heading: 
UDC: 
517.923
DOI: 
10.18500/1816-9791-2007-7-2-36-39

About Solvability of Integro-Differential Equation with Extended Stieltjes Integral

Autors: 
Tkachenko A. A., Voronezh State University, Russia
Shabrov Sergey Aleksandrovich, Voronezh State University, Russia
Abstract: 

In the paper are proved solvability of initial-value problem for integro-differential equation with Stieltjes integral.

Key words: 
References: 
  1. Покорный Ю.В. Интеграл Стилтьеса и производные по мере в обыкновенных дифференциальных уравнениях // Докл. АН. 1999. Т. 364, № 2. С. 167–169.
  2. Покорный Ю.В. О дифференциалах Стилтьеса в обобщенной задаче Штурма–Лиувилля // Докл. АН. 2002. Т. 383, № 5. С. 1–4.
  3. Покорный Ю.В., Зверева М.Б., Шабров С.А. О задаче Штурма-Лиувилля с разрывными решениями // Труды математического факультета. Воронеж: Изд-во Воронеж. ун-та, 2005. Вып. 10. С. 119–130.
  4. Зверева М.Б. О некоторых вопросах качественной теории дифференциальных уравнений с производными Стилтьеса: Дис. . . . канд. физ.-мат. наук. Воронеж, 2005. 120 с.